Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HBV & Triglycerides Level
May 22, 2005

Hello Dr McGovern, If I have HBV/HIV and have high triglyceride levels which are close to 400, can you give me a list of prescribed drugs available that will not affect my liver and that will lower triglycerides? Diet and exercise are not lowering these levels. I am currently taking Sustiva, Epivir, Videx EC, Benicar, and Hepsera. Thank you for your time and response.

Response from Dr. McGovern

In terms of your hepatitis B, the main thing to do is to monitor your liver function tests while you are taking any medications. The other important thing to know are the signs of hepatitis - fatigue, nausea, vomiting, right upper quadrant pain. If any of these occur, you will want to get testing to be certain that any of your medications are causing elevated liver function tests. As for a medication for your triglycerides, all of them can cause elevated liver function tests, but with serial monitoring you should do well. Also make certain that you have had testing for triglycerides while fasting. Dr. McGovern



Previous
hepa b couple
Next
Hepatitis B Curable?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement